University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/2128

Title: On Path-Following Dynamical Systems Trajectories for Linear Optimization Problems in Standard Form
Authors: Ukwu, Chukwunenye
Keywords: Convergent
Issue Date: May-2014
Publisher: International Journal of Mathematics and Statistics Invention (IJMSI)
Series/Report no.: Vol. 2;No. 5; Pp 20-29
Abstract: This article examined path-following methods for solving linear programming problems. Then it collected key relevant results in Ukwu [1], formulated analogous continuous dynamical systems, and established a sequence of propositions which were invoked to prove that the system’s trajectories converge to the optimal solution of a linear programming problem in standard form, under appropriate conditions. These results were made possible by the exploitation of norm properties, their derivatives and the theory of ordinary differential equations, paving the way for the pursuits of satisfying solutions of some linear optimization problems that may not require exact optimal solutions but particular solutions at specified tolerance levels, within feasible guidelines or constraints
URI: http://hdl.handle.net/123456789/2128
ISSN: 2321 – 4767
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
C025020029.pdf333.21 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback